# SDR CALA2013090290927

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 44,338 hours, 18,497 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL INNER PANEL HAS 2 AREAS OF DAMAGE AT APPROXIMATELY 5 O'CLOCK 1 APPROXIMATELY 2" X .50" & 1 AT 6 O'CLOCK 2" X .50".  PREVIOUS REPAIR IS COMING LOOSE APPROXIMATELY 5" X 5" & ENTIRE PANEL FROM NOSE LIP TO FAN ATTRITION LINER FROM EDGE OF PREVIOUS JOB.  REPLACED INLET COWL IAW MM.  PERFORMED TESTS REQUIRED IAW MM.  ALL CHECKED GOOD.
